Bộ sách tham khảo

Sách nhà nước đặt hàng

Sách liên kết

Thống kê

Vietnam Journal of Mathematics

Số: 1
Tác giả:
Tình trạng: Còn hàng
Số trang:
Năm: 2014
Kích thước:
Giá bìa: 35,000 VNĐ
Mua ấn phẩm

Giới thiệu

In this issue (8 articles)

On Some Semilinear Nonuniformly Elliptic Problems with Subcritical Nonlinearity Without the Ambrosetti and Rabinowitz Condition

Trinh Thi Minh Hang, Hoang Quoc Toan

Pages 1-15

Some Integral Type Fixed-Point Theorems and an Application to Systems of Functional Equations

Sunny Chauhan, Hassen Aydi, Wasfi Shatanawi…

Pages 17-37

On Certain p-Valent Analytic Functions Involving a Linear Operator and Majorization Problems

Jagannath Patel, Ashis Kumar Palit

Pages 39-52

Certain Subclasses of Close-to-Convex Functions

Som P. Goyal, Onkar Singh

Pages 53-62

Viscosity Approximation Method for Nonexpansive Semigroups in Banach Spaces

Duong Viet Thong, Le Anh Dung

Pages 63-72

Category of Noncommutative CW-Complexes. II

Do Ngoc Diep

Pages 73-82

Solving Stochastic Optimal Control Problems by a Wiener Chaos Approach

Tony Huschto, Sebastian Sager

Pages 83-113

Faster Gradient Descent and the Efficient Recovery of Images

Hui Huang, Uri Ascher

Pages 115-131

Chi tiết

Thứ 4, Ngày 24 tháng 10 năm 2018
10:07:19 AM